My endo increased my thyroxine by 25mgs every other day 3weeks ago so i take 75mgs one day and 100mgs the next the last few days have had a lump in my throat a hoarse voice and my tongue feels like i have burnt it with a hot drink very uncomfortable have had this with my tongue before but it went away have been taking mercury pharma but chemist has sent actavis in 50 and a 100 and 25 wockhardt endo also prescribed b12 injections have had 4 so far have last one to-morrow then 1 a month till march have been taking folic acid iron and vit c and vit d i do feel a bit better in myself so dont know what these symptoms indicate any thoughts anyone ?

8 Replies

  • Do you take levothyroxine with 1 glass of water? I cannot think of anything else except maybe a Vit B12 deficiency but you are having injections, so it really shouldn't be B12.

  • Hi Shaws yes always have a glass of warm water on getting up with my thyroxine perhaps b12 not up to proper level yet ? thanks for reply

  • The No. 1 is that we need sufficient thyroid hormones to function regardless of blood tests. It's how we feel which should be priority. If we take too much we soon know and reduce it ourselves.Of course the other vitamins and minerals are important as well.

  • Hi Shaws have looked at the report will need to read it a couple of times for it to sink in will print it off have been having pain in wrists for a while now GP put it down to arthritis then started to have pain in arm muscles but has got worse the last week cant lift right arm above my head went for b12 injection today GP said it was all connected said my hair loss, weight gain and low mood was hormonal and put it down to my age i do seem to have a bit more energy in the day have put this down to b12 injections and other supplements but collapse at night and still have brain fog which he said is a sign of depression have got another 2 months to go before i see Endo again but i know he is going to say the same as GP as he said exactly the same last time i saw him so i am saving up to go private so fed up because you keep going round in circles and not getting anywhere you think you have found a good doctor then you find out they are just as bad as the last one they all seem to think the same (depression,age) they cant see past blood results but as i have seen from this forum there IS a doctor out there who will look at the person and not just blood results and if not will self medicate with help from other members .


  • There is something called 'Carpal Tunnel Syndrome' which can also be caused by a thyroid gland dysfunction.

    You will also see other topics at the top of the page which can also be connected to hypo as well as muscle pain. I think you may need an increase in meds.

    I didn't have hypo at the time but it was cured by a very clever doctor and his physiotherapist. If yours is caused by thyroid problems it may be caused by too little medication.

  • Thanks Shaws will have a look at link later, sorry for whinging yesterday had a bad day.


  • People in pain are entitled to whinge, especially on this forum where we can get things off our chests as we are being let down by those that, at one time, we would have had confidence in.

    Most of us are DIY to try to fathom out how best to get better.

  • Thanks xx

You may also like...